SPATIOTEMPORAL PERIODIC PATTERNS OF A TWO-DIMENSIONAL SYMMETRICALLY COUPLED MAP LATTICES
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (9): 1666-1669    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
SPATIOTEMPORAL PERIODIC PATTERNS OF A TWO-DIMENSIONAL SYMMETRICALLY COUPLED MAP LATTICES
HU GANG1, WANG ZHI-BIN2
(1)北京师范大学物理系,北京100875; (2)华北工学院理学系,太原030051
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn